Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
          
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Red Spot appearing in eye
Sep 29, 2004

Hello docs. I have been hiv pos for 10yrs and have been on many meds which has resulted in alot of resistance over the years.

I am currently on Videx, Saquinavir, Viread, Epivir, Kaletra, Fuzeon, Acyclovir, Paxil, Wellbutrin, Trazsodone (for sleeping) Androgel, Vicodin, Ibuprofen, and oxandrin.

This morning i woke up and noticed a red dot on the bottom half of my left eyeball. It dosen't seem to change ny vision but i am worried it might be some sort of clot.I have never had this happen before and there were no signs leading up to it, like itching or sorness.

Any idea what this is and what might be causing it.

Thank you.

Response from Dr. Henry

Sometimes people spontaneously develop a sub-conjunctival hematoma (a small blood vessel leaks blod out under the saran wrap covering of the eye ball) that looks scary but usually is not serious. Evaluation by your HIV doc or eye specialist is still advised to make sure nothing else (such as infection or a new bleeding problem) has developed. KH



Previous
jorston
Next
trizivir and impuissance

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement